Benadryl Allergy Caplets
Benadryl Allergy Caplets
Benadryl Allergy Caplets
Health Yourself Today

Benadryl Allergy Caplets

Regular price $9.99 $0.00

Fast, effective relief of both Everyday Allergies & Allergic Reactions: Sneezing; Runny Nose; Itchy Eyes; Watery Eyes; Hives; Insect Bites; Poison Ivy; Rashes

Dosage:
Children under the age of 12 years: Not recommended for use. Use Children's Benadryl products.
Adults and children 12 years of age and older: 1 to 2 caplets every 4-6 hours. Do not exceed 8 caplets in 24 hours.

Caution: May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods or time except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on the skin. Keep out of reach of children. Store between 15°C and 30°C.

Medicinal Ingredient: Each caplet contains Diphenhydramine Hydrochloride 25mg (antihistamine).
Non-Medicinal Ingredients: Black ink, candelilla wax, cellulose, corn starch, croscarmellose sodium, D&C red no. 27 aluminum lake, dicalcium phosphate, hypromellose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide, water, zinc stearate.